# SDR ASOA201101284

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 OTBD OF LBL 27 FLOOR SUPPORT BOX CORRODED.   REMOVED CORROSION IAW SRM 51-21-06.  REMOVED DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-00, FIG 102.
